Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The motivic Adams spectral sequence

Daniel Dugger and Daniel C Isaksen

Geometry & Topology 14 (2010) 967–1014
Bibliography
1 J F Adams, A finiteness theorem in homological algebra, Proc. Cambridge Philos. Soc. 57 (1961) 31 MR0122852
2 M Artin, G A., J L Verdier, Théorie des topos et cohomologie étale des schémas. Tome 1, 2, 3, Lecture Notes in Math. 269, 270, 305, Springer (1972–3) MR0354654
3 T Bauer, Computation of the homotopy of the spectrum \tttmf, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13, Geom. Topol. Publ. (2008) 11 MR2508200
4 S Bloch, Algebraic cycles and higher $K$–theory, Adv. in Math. 61 (1986) 267 MR852815
5 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
6 D Dugger, D C Isaksen, Topological hypercovers and $\mathbb A^1$–realizations, Math. Z. 246 (2004) 667 MR2045835
7 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
8 M A Hill, $\Ext$ and the motivic Steenrod algebra over $\mathbb{R}$ arXiv:0904.1998
9 M J Hopkins, M A Hill, D C Ravenel, On the nonexistence of elements of Kervaire invariant one arXiv:0908.3724
10 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
11 P Hu, I Kriz, Some remarks on Real and algebraic cobordism, $K$–Theory 22 (2001) 335 MR1847399
12 P Hu, I Kriz, K Ormsby, Remarks on motivic homotopy theory over algebraically closed fields, $K$–Theory (2010)
13 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
14 J P May, The cohomology of restricted Lie algebras and of Hopf algebras, Bull. Amer. Math. Soc. 71 (1965) 372 MR0185595
15 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod Algebra and its Applications (Proc. Conf. to Celebrate N E Steenrod's Sixtieth Birthday, Battelle Memorial Inst., Columbus, Ohio, 1970)", Lecture Notes in Math. 168, Springer (1970) 153 MR0281196
16 C Mazza, V Voevodsky, C Weibel, Lecture notes on motivic cohomology, Clay Math. Monogr. 2, Amer. Math. Soc. (2006) MR2242284
17 J Milnor, The Steenrod algebra and its dual, Ann. of Math. $(2)$ 67 (1958) 150 MR0099653
18 F Morel, Suite spectrale d'Adams et invariants cohomologiques des formes quadratiques, C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 963 MR1696188
19 F Morel, On the motivic $\pi_0$ of the sphere spectrum, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 219 MR2061856
20 F Morel, The stable $\mathbb{A}^1$–connectivity theorems, $K$–Theory 35 (2005) 1 MR2240215
21 F Morel, V Voevodsky, $\mathbf{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) MR1813224
22 R E Mosher, M C Tangora, Cohomology operations and applications in homotopy theory, Harper & Row (1968) MR0226634
23 I Panin, K Pimenov, O Röndigs, A universality theorem for Voevodsky's algebraic cobordism spectrum arXiv:0709.4116
24 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Math. 121, Academic Press (1986) MR860042
25 O Röndigs, P A Østvær, Modules over motivic cohomology, Adv. Math. 219 (2008) 689 MR2435654
26 J P Serre, Cohomologie modulo $2$ des complexes d'Eilenberg–MacLane, Comment. Math. Helv. 27 (1953) 198 MR0060234
27 M C Tangora, On the cohomology of the Steenrod algebra, Math. Z. 116 (1970) 18 MR0266205
28 M C Tangora, Some Massey products in $\mathrm{Ext}$, from: "Topology and representation theory (Evanston, IL, 1992)" (editors E M Friedlander, M E Mahowald), Contemp. Math. 158, Amer. Math. Soc. (1994) 269 MR1263722
29 G Vezzosi, Brown–Peterson spectra in stable $\mathbb A^1$–homotopy theory, Rend. Sem. Mat. Univ. Padova 106 (2001) 47 MR1876212
30 V Voevodsky, Motivic Eilenberg–Mac Lane spaces arXiv:0805.4432
31 V Voevodsky, Motivic cohomology with $\mathbf{Z}/2$–coefficients, Publ. Math. Inst. Hautes Études Sci. (2003) 59 MR2031199
32 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. (2003) 1 MR2031198